# SDR MASA200600959

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,672 hours, 4,077 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5006 IAH.  STAB FAULT STATUS.  PERFORMED SPOST 1 W/FLIGHT CREW. NO FURTHER FAULTS NOTED.
